# SDR CALA0000985

- Difficulty date: June 26, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N819NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49479
- Aircraft time: 42,261 hours, 20,007 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Trim Tab
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT SIDE OF RUDDER TRIM TAB DENTED.  THE TRIM TAB WAS REMOVED AND REPLACED IAW MM 27-20-02, PARAGRAPH 3A, B, C.  A WEIGHT AND BALANCE WAS PERFORMED ON THE TAB IAW SRM 55-40-1 AND THE CHECK WAS WITHIN LIMITS.
